# SDR DHLA200700067

- Difficulty date: November 23, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 085
- Aircraft time: 49,870 hours, 31,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DISARM WARNING DOES NOT ILLUMINATE.  REPLACED LIGHT BULBS ON DISARM CAPSULE PER MM 33-51-00.  OPS TEST OK.
